# SDR ASAA2015012910495

- Difficulty date: January 29, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 18,532 hours, 5,644 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Part number: 3400359080
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE REAR FLANGE ASSY CRACKED AT SEVERAL FASTENER HOLES.  ACFT GROUNDED. INSPECTED IAW MM 72-56-00-211-803-F00 IAW STEP D1, B1.  NO CRACKS ALLOWED.  REPLACED NR 1 ENGINE REAR FLANGE, IAW MM 72-56-00-400-801.
